Schedule

Tour Schedule


Day

Time

Duration

Program

1-st day

7pm – 10pm

3 hours

Arrival in Reykjavik according to your own itinerary, accommodation in Reykjavik

2-nd day

9am – 3pm

6 hours

Breakfast at the hotel, day at leisure in Reykjavik, visiting Hallgrimskirkja Church, swimming in Laugardalslaug – Reykjavik’s biggest geothermal swimming pool.

3-rd day

9am – 4pm

7 hours

Breakfast at the hotel, full day guided coach tour “the Golden Circle” including stops at Thingvellir National Park, Gullfoss waterfall, Geysir hot spring area and at the Geothermal Powerplant.

4-th day

9am – 11am

2 hours

Breakfast at the hotel, departure from Reykjavik according to your own itinerary